2018-1-23 星期二
搜索: 
首 页 | 关于我们 | 大类产品 | 查看订单 | 购物付款 | 联系我们  
.
   首页 -> 婴儿用品 BABY CARE -> 儿童感冒退烧液 橙味200毫升 Nurofen for Children 5-12 Years Orange 200mL
.
 
品名:  儿童感冒退烧液 橙味200毫升 Nurofen for Children 5-12 Years Orange 200mL  
   
品号:  65511
价格:  ¥189.00
规格:  200毫升
澳元:  A$38.00
运费:  ¥49.00
产地:  澳洲
数量:  
 
   
 
      产品介绍:
 

NUROFEN是澳洲医生推荐的婴儿常用非处方退烧药。它起效非常快,宝宝吃药后十五分钟内就会开始退烧,疼痛感也明显减轻,是非常好用的退烧药。不含糖,不含色素,不含酒精,不含防腐剂,不含乳糖



General Information

Provides fast, effective relief. Reduction in temperature for up to 8 hours including fever caused by immunisation.

Temporary relief of pain associated with:

Teething

Toothache

Earache

Sore throats

Headache

Minor aches

Sprains & strains

Colds & flu


NUROFEN for Children is a pleasant tasting sugar free syrup formulated to target pain and fever in children.


Warnings

Read and retain carton. Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil).


Use only if cap is intact at first opening. Check the child resistant cap mechanism is engaged after use by tightening cap until cap clicks when opening is attempted.


PHARMACY MEDICINE. KEEP OUT OF REACH OF CHILDREN.


KEEP OUT OF REACH OF CHILDREN. Seek medical advice before use: if your child is under 12 months of age, if your child suffers asthma, if your child is taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines or is taking any other regular medicines. Do not give to children who: have stomach ulcers or other stomach disorders, have kidney or heart problems, have allergic reactions to aspirin, ibuprofen or other anti-inflammatory medicines. If an allergic reaction develops, stop taking and see your doctor immediately. Unless a doctor has told you to, do not use during the first 6 months of pregnancy. Do not use during the last 6 months of pregnancy.


Ingredients

Ibuprofen 200mg/5mL oral suspension. Also contains Sodium chloride, sodium saccharin and wheat starch.


Contains no: aspirin, alcohol or aspartame. 30mL (maximum daily dose) contain 13g of maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea. Most asthmatics can take Nurofen for Children but if your child is sensitive to ibuprofen, aspirin or other pain relievers do not use this product.


Directions

Age of Child: 5-7 years Average Weight: 18 - 22 kg Dose: 4.5 - 5.5mL How Often in 24 hours: 3 times

Age of Child: 7-9 years Average Weight: 22 - 28 kg Dose: 5.5 - 7.0mL How Often in 24 hours: 3 times

Age of Child: 9-12 years Average Weight: 28 - 40 kg Dose: 7.0 - 10mLHow Often in 24 hours: 3 times



 
      产品推荐
.
 
关于我们 | 联系我们 | 购物流程 | 银行账号
Compyright(c) 2015, ausnature.com.au
澳越天然营养品旗舰商城, All rights reserverd.
联系: info@ausnature.com.au